The pain is very likely due to Fosamax. Bone, muscle and joint pain are known side effects of Fosamax. If it is really bothersome please see your doctor.
I don't know the cause, but I'm suffering from 2 very painful thumbs after 2 weekly doses of Fosamax. It has to be the Fosamax. Last week, my pain subsided as the week went on. I took another weekly dose yesterday, and awoke with extremely painful thumbs again. I'm even having trouble grasping a cup. I know I had a little arthritis in my hands before, but the pain was nothing like this before I started taking Fosamax. I'm hoping that as I get used to the drug, this symptom will go away. . .
- Fosamax Information for Consumers
- Fosamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fosamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Aug 2010 • 1 answer
Posted 3 Dec 2011 • 1 answer
Posted 6 Dec 2013 • 2 answers
Fosamax - I am experiencing lower back, maybe hip joint pain after taking this each week. It slowly?
Posted 5 May 2015 • 1 answer
Posted 17 Jun 2016 • 0 answers